# SDR UIEA2019120906034

- Difficulty date: December 4, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 61,493 hours, 43,408 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T220316
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RW LES 477 LOWER AIR LOAD RIB CORRODED.( REMOVED AND REPLACED AIR LOAD RIB RW LES 477 IAW B767 SRM 51-40-02 PARAGRAPH 9. SEE PARTIAL WORK ACCOMPLISHED. )
